# SDR DHL2005807004

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Engine: Ge CFM562C
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2024B
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BEGINNING OF TAKEOFF ROLL MASTER WARNING AND BELLY DOOR OPEN LIGHT ILLUMINATED RTO AT NO IND AIRSPEED.  FOUND B PIT BELLY DOOR SWITH STUK, DISCONNECTED SWITCH, DEFERRED BY MEL 52-6 IN DMI NR 22471. TLATEMPA 999017.  RE DMI 22471 BEGINNING OF TAKEOFF ROLL, MASTER WARNING AND BELLY DOOR OPEN LIGHT ILLUMINATED RTO AT NO INDICATION AIRSPEED.  REMOVED AND REPLACED (B) CARGO COMPARTMENT WARNING SWITCH P/N:H20-24B IAW MM,CHECKED OPERATION OK. DMI 22471 CLEARED .    .
